Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 19 year old female. I had my gallbladder removed in March 2009, it is now nearly December 2009 and EVERY SINGLE day since the surgery I have been nauseous. I tried to figure out if there was any trigger foods that made me nauseous, but it seems that no matter what I eat, or even if I don't eat I am still VERY nauseous practically all day. Sometimes it brings me to the point where I vomit, but that has only happened about 5 times since the surgery. I've tried over-the-counter medications like Bonine... motion sickness meds, stomach meds, etc. Nothing seems to work.

I am not pregnant, been taking urine tests like crazy because obviously nausea & vomiting are common pregnancy symptoms. I wanted to know if anyone else has this problem. I understand that a lot of people who have had their gallbladders removed have "dumping" & diarrhea, I also get that quite frequently, but the nausea is THE WORST. It is seriously affecting my life & I don't know what to do to make it better.

Loading...

Hi honey! My 1st response was to tell you to go and be checked out by your surgeon or specialist ASAP! But I wanted to get some more facts about this for you and here is a link!

http://www.sages.org/publication/id/PI11/

I am sure that after your surgery you were given what to eat and what not to! So since it has been 8 almost 9 months, I REALLY don't like the fact that you are SO ill from this! Also do you have any jaundice of the eyes or skin? If so you DEFINITELY need to get checked ASAP! As this shows too much bilirubin in your system!

Make an appointment the earlier the better, and when you phone them tell them about how nauseous you are and how you have vomitted! This should be a red flag for them! I don't want to worry you honey, but when you are still having such extreme reactions there is something going on! So let me know how you make out OK? Good luck and health honey!
Reply

Loading...

Hi I had mine out almost 8 months ago have the same problem . I also have a lot of other problems also on prochlorperaziine and zofran . Zofran has helped . I have had test after test still having test done they do not know why the selfs . Good luck
Reply

Loading...

I've had the same, on 12/21 took my dogs for a walk (gallbladder removed 11/29/12)came back worst nausea,I thought maybe because I was couped up and hadn't really exercised since surgery-I had no idea what was going on. Since surgery my pain,nausea,bloating,gas is the same. I've changed my diet,added more water,eat no fat,5 small meals,nothing seems to help. Thank you all for this forum,I'm learning a lot, definitely a lot is not told when discussing removal-do you take these concerns to gastro,surgeon or primary doctor? With my health insurance I'm still paying medical bills first but surgeon did mention my hiatal hernia may be aggravated due to removal and I've read a lot of bile obstruction-why so many after thought surgeries?
Reply

Loading...

The first lines of defense, Zofran and Compazine, had horrible side effects for me.  Vitamin B6 and low-dose mirtazapine got me back to a decent quality of life, except the latter caused me to pile on the pounds.  I am now maintaining using OTC products meclazine and ginger trips.  You may want to have your blood sugar checked as well.  I am now hypoglycemic due to rapid gastric emptying since the GB surgery.  Best wishes to you.

Reply

Loading...


My nausea comes and goes. SOmetimes I can relate it to a high fat meal or drinking a bit much but usually I cannot figure it out. I take pills for nausea that chemotherapy patients have but even that does nothing. Doctors have no explanation
Reply

Loading...